DOI QR코드

DOI QR Code

A NOTE ON THE BIVARIATE PARETO DISTRIBUTION

  • Cho, Bong Sik (Division of Mathematics and Information Statistics, Research Institute for Basic Sciences, Wonkwang University) ;
  • Jung, Sun Young
  • 투고 : 2012.10.23
  • 심사 : 2013.02.01
  • 발행 : 2013.03.25

초록

The Fisher information matrix plays a significant role i statistical inference in connection with estimation and properties of variance of estimators. Using Bivariate Lomax distribution, we can define "statistical model" and drive the Fisher information matrix of Bivariate Lomax distribution. In this paper, we correct the wrong of the paper [7].

키워드

Fisher information;bivariate;pareto distribution

과제정보

연구 과제 주관 기관 : Wonkwang University

참고문헌

  1. Abdel, N. H., Abd-Ellah, H. N., Moustata, H. M., Information geometry and statistical manifoeld, Chaos, Solitons and Fractal,(2003) 161-172
  2. Abdel, N. H., Mahmoud, M. A. W. and Abd-Ellah, H. N., Geometrical properties of Pareto distribution, Appl. Math. and Com. (2003) 321-339.
  3. Amari, S., Differential geometrical methods in statistics, Springer lecture notes in Statistics, (1985).
  4. Efron, B., Defining the curvature of a statistical problem, Annual. Statisitcs. vol 3. no. 6 (1975) 1109-1242. https://doi.org/10.1214/aos/1176343243
  5. Kass, R. E. and Vos. P. W., Geometrical foundations of asymptotic inference, John Wiley and Sons, Inc., (1997).
  6. Kass, R. E. and Vos. P. W., The geometry of saympeoeic inference, August 1989 vol 4, no. 3, Statistical Science.
  7. Kotz, S. and Nadarajah, S. Information matrices for some bivariate Pareto distribution, Advances on Income Inequality and, 2008
  8. Murray, M. K. and Rice, J. W., Differential geometry and Statistics, Chapman and Hall, New York, (1993).
  9. Rao. C. R. Information and the accuracy attainable in the estimation of statistical parameters, Bull. Calcutta Math. Soc. 37, (1945) 81-91.
  10. Samuel L. Katz. and Saralees Nadarajah., Information matrices for some bivariate Pareto distributions.
  11. William, W. S. Chen, On computing Gaussian curvature of some well known distributions, Amer. Statist. Soc. : section on Bayesian statist. sci., (1999) 129-134.